EconPapers    
Economics at your fingertips  
 

Clark, W. R.: Capitalism, Not Globalism – Capital Mobility

Jakob de Haan ()

Journal of Economics, 2004, vol. 83, issue 2, 199-201

Date: 2004
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00712-004-0093-7 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:83:y:2004:i:2:p:199-201

Access Statistics for this article

Journal of Economics is currently edited by Giacomo Corneo

More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:kap:jeczfn:v:83:y:2004:i:2:p:199-201